# SDR DALA2016012700651

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 23L, BETWEEN BS 1287 - 1307.  THE LONGERON WAS REPAIRED IAW SRM 53-02, FIG 19, 51-30-2, 51-30-5, AND 51-10-3, PAR 26-21, 14.
